Zykee

173d

what medication is good for anger

Bipolar Disorder

Lamotrigine

View all
  • nastasia

    173d

    Welbutrin is great. I'll be pissed without feeling it haha.

    • Zykee

      173d

      thank you. <3

      • nastasia

        173d

        no problem โค๏ธ

    • blueflovver

      173d

      i feel SO ANGRY on Wellbutrin, and didn't feel before so I'd assume it's causing it... Get upset about every little shit

      • Zykee

        173d

        what should i do?..

  • JeffBezos

    173d

    Therapy โค๏ธ

  • Fid

    171d

    ๐Ÿ™

  • Fid

    171d

    Only in my opinion, I feel angry is often a choice we make for itโ€™s easier to explode than pausing and keeping yourself under control. Donโ€™t get me wrong, Iโ€™ve lost my temper in a fit of anger only to regret it latter on . Anger like sin , is a choice we make. Just an opinion based on personal experience .

  • Agradine

    169d

    Are you wanting a mood stabilizer? Is the anger caused by something? If do, you might want to think about the cause.

  • Void_Rex

    167d

    My bipolar-related anger was helped by Lamotrigine! ๐Ÿค—

    • LexaPeach91

      166d

      can you tell me about it? I've just started taking it and I have been known to have uncontrollable fits of rage

  • dream6284

    167d

    I take vraylar and it has stopped my getting so angry at little things. I haven't yelled in months

  • E_belli

    166d

    Risperdal. One of it's uses is for anger/aggression associated with autism. I don't have autism but it def helps my bipolar/anger

  • Void_Rex

    166d

    Good luck! I believe I've developed hand tremors as a side effect of the medication, but they vary in severity day-to-day and are reversible if your doctor takes you off it. I've noticed that if I'm late, at least in the beginning of the med journey, my rage peeks its head out. If I always take it at 6pm and one day I'm out late so I don't take it til 8pm, sometime after 6 I get frustrated quick, snappy, and overall meaner, because I haven't taken my meds yet. After processing the medication though my mood stabilizes again. Note: I do take a myriad of medications that lower the effectiveness of my Lamotrigine. You may or may not get similar symptoms if late with your meds Overall, I love it! If the side effects are too much for you to manage though- don't hesitate to tell your doctor and request a new medication!! โค๏ธ

  • royalty

    162d

    Latuda kind of helped mine but I wasn't able to increase the dosage because it made my skin feel weird

  • Fid

    162d

    ๐Ÿ’• ๐Ÿ’•

โ˜ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.